# SDR YENA2025052000523

- Difficulty date: May 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 02246
- Aircraft time: 77,654 hours, 27,719 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON HOLE C, LOCATED ON FR 16 LH SIDE UPPER DOUBL E JOGGLE AREA AT NOSE FWD FUSELAGE; WO 1330742 - NR-00022 - REF AEROMAN W/O 2025 82/1 N/R 2025-168991. PERFORMED PERM REPAIR ON HOLE C, LOCATED ON FR 16 LH SIDE UPPER DOUBLE JOGGLE AREA AT NOSE FWD FUSELAGE. IAW A320 SRM 53-11-12-300-012. REF FUR-A320-53-02170 AND  FUR-A320-53-02171.
